# SDR 9JLA2017030611152

- Difficulty date: January 21, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N900RX
- Make and model: Amd FALCON900EX
- Aircraft serial: 183
- Aircraft time: 6,659 hours, 2,855 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Monopole
- Part number: 30707223
- Part serial: 991936010335
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON FINAL APPROACH IN HEAVY RAIN THAT THE NR 2 ENGINE COMPUTER CAUTION ANNUNCIATOR WITH ASSOCIATED POWER REDUCTION. AFTER LANDING THE NR 2 ENGINE COMPUTER WAS CYCLED AND THE ANNUNCIATOR EXTINGUISHED. THE CREW REPORTED THAT THE NR 2 ENG COMPUTOR ANNUNCIATION WAS FLASHING AFTER ENGINE SHUTDOWN. THE FAULT CODE INDICATED A FAULT WITH THE ENGINE N2 MONOPOLE CIRCUIT. TROUBLE SHOOTING FOUND NO FAULTS. THE COMPUTER WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE. ON THE NEXT TRIP THE CREW REPORTED THE SAME FAULT WITH REDUCTION OF POWER. TROUBLESHOOTING DETERMINED THAT THE N2 MONOPOLE WAS DEFECTIVE. IT WAS REPLACED WITH A NEW UNIT. OPS CHECKS GOOD.
